# SDR UALA2009090302764

- Difficulty date: September 2, 2009
- Submitted: September 4, 2009
- Operation: Air carrier
- Aircraft: N597UA
- Make and model: Boeing 757222
- Aircraft serial: 28750
- Aircraft time: 41,968 hours, 11,690 cycles
- Engine: Pwa PW2037
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Circuit Card
- Part number: 7010106
- Part serial: 109
- Condition: Defective
- Location: Rt Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NUMEROUS EICAS MSGS, RTFL.  RIGHT ENGINE SPEED CARD, RIGHT ENGINE ANALOG N2, RIGHT PACK OFF, RIGHT ENG BLEED OFF, RIGHT AFT FUEL BOOST PUMP OFF EICAS MESSAGES DISPLAYED, PER CREW.  SUSPECT BAD SPEED CARD FROM STOCK.  REPLACED RT ENGINE SPEED CARD, RAN ENG, ALL INDICATIONS NORMAL.
